The geometry and spectrum of the one holed torus.
Commentarii mathematici Helvetici, Tome 63 (1988) no. 4, pp. 259-274
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
isospectral surfaces, Riemann surfaces, geodesic boundary, moduli problem, length spectrum, Laplacian
@article{CMH_1988__63_4_140121,
author = {P. Buser and K.-D. Semmler},
title = {The geometry and spectrum of the one holed torus.},
journal = {Commentarii mathematici Helvetici},
pages = {259--274},
year = {1988},
volume = {63},
number = {4},
zbl = {0649.53028},
url = {http://geodesic.mathdoc.fr/item/CMH_1988__63_4_140121/}
}
P. Buser; K.-D. Semmler. The geometry and spectrum of the one holed torus.. Commentarii mathematici Helvetici, Tome 63 (1988) no. 4, pp. 259-274. http://geodesic.mathdoc.fr/item/CMH_1988__63_4_140121/